Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Closures of $K$-orbits in the flag variety for $SU^*(2n)$

Author: William M. McGovern
Journal: Represent. Theory 15 (2011), 568-573
MSC (2010): Primary 22E47, 57S25
Published electronically: July 12, 2011
MathSciNet review: 2833467
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the $Sp_{2n}$-orbits in the flag variety for $SL_{2n}$ with rationally smooth closure via a pattern avoidance criterion, also showing that the singular and rationally singular loci of such orbit closures coincide.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E47, 57S25

Retrieve articles in all journals with MSC (2010): 22E47, 57S25

Additional Information

William M. McGovern
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195-0001

Keywords: Flag variety, pattern avoidance, rational smoothness
Received by editor(s): January 28, 2010
Received by editor(s) in revised form: April 13, 2010, and May 26, 2010
Published electronically: July 12, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.